MathSciNet Relay Station
MathSciNet bibliographic data
MR279157 18.20 (13.00)
Avramov, L. L.; Golod, E. S. The homology of algebra of the Koszul complex of a local Gorenstein ring. (Russian) Mat. Zametki 9 1971 53–58.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement